# SDR SWIA202265010

- Difficulty date: January 20, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H INBOARD FLAP UPPER SKIN IS CHAFED IN SEVERAL SPOTS ALONG THE LEADING EDGE, MARKED.     (C-CHECK RO 3/14/2022)    REMOVED CHAFING FROM LH INBD FLAP UPPER SKIN.  REF CRJ200 SRM 51-12-00.  NDT IS DEFECT FREE.  BLENDS ARE STRUCTURALLY ACCEPTABLE PER REO 601R-57-52-2448 REV-- DATED 2022-02-13.  COMPLIED WITH ALL STEPS OF REO 601R-57-52-2448 REV-- DATED 2022-02-13.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
